Electron. J. Diff. Equ., Vol. 2014 (2014), No. 161, pp. 1-8.

Initial-value problems for hybrid Hadamard fractional differential equations

Bashir Ahmad, Sotiris K. Ntouyas

In this article, we discuss the existence of solutions for an initial-value problem of nonlinear hybrid differential equations of Hadamard type. The main result is proved by means of a fixed point theorem due to Dhage. An example illustrating the existence result is also presented.

Submitted May 17, 2014. Published July 24, 2014.
Math Subject Classifications: 34A08, 34B18.
Key Words: Hadamard fractional derivative; initial value problem; fixed point theorem; existence.

Show me the PDF file (202 KB), TEX file, and other files for this article.

Bashir Ahmad
Department of Mathematics, Faculty of Science
King Abdulaziz University
P.O. Box 80203, Jeddah 21589, Saudi Arabia
email: bashirahmad_qau@yahoo.com
Sotiris K. Ntouyas
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
email: sntouyas@uoi.gr

Return to the EJDE web page